# SDR CALA2013101892179

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,812 hours, 15,867 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Air Distribution
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE COCKPIT AIRFLOW NOISE OVERHEAD PANELS INTERFERES WITH VOICE COMM BETWEEN PILOTS.  ACP SERVICE TIP AMM 21-22 -00 TO STEP 8.  FOUND AIRFLOW TO BE HIGH AT 3800 FPM & CFM AT 380.  TOTAL NOISE WITH RT RECIRCULATING OFF IS BELOW 70.5DB.  NEEDS AIR DUCT CLEANING. CLEAN AIR DIST DUCTS IN THE CABIN & COCKPIT.
